Affordable Access

Publisher Website

Arithmetic and other operations on Dempster-Shafer structures

Authors
Journal
International Journal of Man-Machine Studies
0020-7373
Publisher
Elsevier
Publication Date
Volume
25
Issue
4
Identifiers
DOI: 10.1016/s0020-7373(86)80066-9
Disciplines
  • Mathematics

Abstract

Abstract We show how variables whose values are represented by Dempster-Shafer structures can be combined under arithmetic operations such as addition. We then generalize this procedure to allow for the combination of these types of variables under more general operations. We note that Dempster's rule is a special case of this situation under the intersection operation.

There are no comments yet on this publication. Be the first to share your thoughts.